# SDR CA981019016

- Difficulty date: September 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Malfunctioned
- Location: Left
- Part time: 7,206 hours
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED WHITE SMOKE COMING OUT OF LEFT SIDE OF AFT ACCESSORY COMPARTMENT.  LEFT AIR CYCLE MACHINE USING OIL.  REPLACED..  PART TC:  6,154.
